April 21, 2018, 10:19:39 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
News: NEW CHILD BOARD CREATED IN THE POLITICAL SECTION FOR THE 2016 ELECTION
 
   Home   Help Login Register  
Pages: 1   Go Down
  Print  
Author Topic: WSJ on Pfizer's Chantix Antismoking Pill  (Read 2666 times)
0 Members and 1 Guest are viewing this topic.
klaasend
Administrator
Monkey Mega Star
*
Offline Offline

Posts: 74228



WWW
« on: September 09, 2007, 10:13:28 PM »

http://lawprofessors.typepad.com/mass_tort_litigation/2006/11/wsj_on_pfizers_.html

Read some of the comments/complaints/side affects people are getting after taking Chantix  Shocked

I and a co-worker started on Chantix to stop smoking. We both remained on the medication for approximately 6 weeks but discontinued due to gastric reflux and severe joint pain. Two days after discontinuing the medication my systolic blood pressure became extremely elevated, I experienced severe joint and muscle pain, severe headaches, difficulty concentrating, chest pain, SOB, and numerous other difficulties. These were so severe I ended up in emergent care extremely hypertensive. My co-worker also experienced elevated systolic pressure and joint pain. It has been 3 weeks now that we have both discontinued the Chantix and we are still suffering effects. I believe this drug has the potential to be harmful and more study of side-effects needs to be done. (Both my co-worker and I are nurses)

Posted by: Julie Pfaff | Feb 27, 2007 9:12:28 AM

Keep reading the link above for similar comments!
Logged

If you need to get into the forum and have forgotten your password, email me and I'll reset it for you: smklaas@hotmail.com
Dihannah1
Monkey All Star Jr.
****
Offline Offline

Posts: 5264


God watch over our children and keep them safe.


« Reply #1 on: September 10, 2007, 04:39:13 PM »

 Shocked And I have an appt. tomorrow with my Dr. to get a scrip' of this.  I have heard nothing but good things about it from people who have quit succussfly!  Glad I read this just in time for my appt.  I'll definatley have some questions for him.
Logged

God has FINAL Judgement!<br />
klaasend
Administrator
Monkey Mega Star
*
Offline Offline

Posts: 74228



WWW
« Reply #2 on: September 10, 2007, 06:55:38 PM »

Shocked And I have an appt. tomorrow with my Dr. to get a scrip' of this.  I have heard nothing but good things about it from people who have quit succussfly!  Glad I read this just in time for my appt.  I'll definatley have some questions for him.

Dihannah - I have heard good things as well.  I decided to check on it after Metro had his heart attack.  There are side affects with every drug, some have more than others.  I think it's important to know what you are possibly dealing with.
Logged

If you need to get into the forum and have forgotten your password, email me and I'll reset it for you: smklaas@hotmail.com
mishy
Monkey Junky
***
Offline Offline

Posts: 2784



« Reply #3 on: September 14, 2007, 08:48:55 PM »

OMG, Klaas!!! Metro had a heart attack???? I'm so sorry to hear that! I had to get off Chantix b/c it made me severely nauseated and exhausted. I couldn't concentrate and I felt like death on a cracker, seriously. After I quit taking it (had taken it for about 3 weeks), I had major withdrawals, ie, heart palpitations, blurred vision, dizziness, and more nausea...I even went to the doctor b/c I thought something was seriously wrong...I have been off of it for a couple of months and feel so much better, though, sadly, I am still smoking...I am aghast at the fact that Metro had a heart attack Sad I hope he doesn't have to travel as much now...and that he is able to go to Cardiac Rehab....
Logged

Bring Natalee home...
klaasend
Administrator
Monkey Mega Star
*
Offline Offline

Posts: 74228



WWW
« Reply #4 on: September 14, 2007, 10:19:36 PM »

OMG, Klaas!!! Metro had a heart attack???? I'm so sorry to hear that! I had to get off Chantix b/c it made me severely nauseated and exhausted. I couldn't concentrate and I felt like death on a cracker, seriously. After I quit taking it (had taken it for about 3 weeks), I had major withdrawals, ie, heart palpitations, blurred vision, dizziness, and more nausea...I even went to the doctor b/c I thought something was seriously wrong...I have been off of it for a couple of months and feel so much better, though, sadly, I am still smoking...I am aghast at the fact that Metro had a heart attack Sad I hope he doesn't have to travel as much now...and that he is able to go to Cardiac Rehab....
Yes Mishy - he had a heart attack but he's OK now.  He started a thread here in the lounge.  Sounds like you had alot of the symptoms with the Chantix in the info I posted.  Scary huh?
Logged

If you need to get into the forum and have forgotten your password, email me and I'll reset it for you: smklaas@hotmail.com
Dihannah1
Monkey All Star Jr.
****
Offline Offline

Posts: 5264


God watch over our children and keep them safe.


« Reply #5 on: October 13, 2007, 01:56:21 AM »

Just thought I would let you know.  I missed that appt. I mentioned above, but finally went this week.  I have been on Chantix for 3 days now.  You start out with .5 mg for first 3 days, then move up to 1 mg a day (2 -.5 mg a day).  I have read all the possible side effects and a friend told me about an article in People Mag. about some horror stories (mostly psychological)  but like Klaas said, there are side effects with any drug, so I am willing to give it a shot, because I know of many people who have quit successfully and I have committed myself to this.

Anyway,  I will keep you posted if anything comes up and WHEN I quit smoking.  Also, if I'm not successful.

Keep me in your prayes!
Logged

God has FINAL Judgement!<br />
Peaches
Monkey Junky
***
Offline Offline

Posts: 3539


~WE LOVE YOU PEACHES~


« Reply #6 on: October 13, 2007, 10:43:33 AM »

My best friend started on it and I don't know how far she got with it but she had a seizure one evening and wound up in the ER.  Dr. later told her it may have been related.

I read the People article too.  I'm hearing about weird dreams.  I don't think I'd like that.  I have enough trouble sleeping.

Be very careful.
Logged

"I bring my better angels to every fight".
Expect a miracle.
Dihannah1
Monkey All Star Jr.
****
Offline Offline

Posts: 5264


God watch over our children and keep them safe.


« Reply #7 on: October 13, 2007, 05:40:43 PM »

Thanks Peaches!  That is scary about the seizure.  I've had some strange dreams lately, but that isn't totally unusual for me, so i'll just wait and see if it get's worse or inturrupts my sleeping.

After the People article, I have family and friends monitoring me for strange behavior and know to get off as soon as I begin to feel anything different (irritable, etc...)

I know, it sounds silly, continuing after some of the stories, but I have still heard more positive than negative so far, so will continue as necessary.  Hope it works soon, and be off and have a successful story to post.
Logged

God has FINAL Judgement!<br />
Pages: 1   Go Up
  Print  
 
Jump to:  

Use of this web site in any manner signifies unconditional acceptance, without exception, of our terms of use.
Powered by SMF 1.1.13 | SMF © 2006-2011, Simple Machines LLC
 
Page created in 0.579 seconds with 19 queries.